MathSciNet Relay Station
MathSciNet bibliographic data
MR2749285 (2012c:47030) 47A40
Kapustin, V. V. On wave operators on the singular spectrum. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 376 (2010), Issledovaniya po Lineinym Operatoram i Teoriya Funktsii. 38, 48--63, 181; translation in J. Math. Sci. (N. Y.) 172 (2011), no. 2, 207–214
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement